MathSciNet Relay Station
MathSciNet bibliographic data
MR221381 (36 #4433) 50.90
Shephard, G. C. Polytopes with centrally symmetric faces. Canad. J. Math. 19 1967 1206–1213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement